... But did not liked the reactions that I had to it, I was breaking out alot, and I was getting angry at everything. I was a different person. I had my apointment for the next shot in August but I did not attend to it. I been so unhappy because I'm not the same person anymore my mood has change alot. But my question is how long will it take to get my period back, cause I havent had a period since May. Is this normal... Thats close to three months know and no period yet. Please let me know...
I have been on Depo-Provera since around the end of May 09. I had a period in June and July at the regular time, each of them lasting less than a day. I haven't had a period since then. When I went in to get my second shot I asked the nurse and she said that is actually normal for a woman to stop getting periods altogether or to have severe periods the whole time while on the shot. I don't know why you haven't gotten your period since you're off the shot... I would ask your doctor, or if you can't afford it go to Planned
I didn't know depression/mood swings were a side effect until now, but in my case I have ADHD and mood disorders since I was 7 and so I don't know if depression is a side effect for me or just how my brain is.
Other side effects I just found out about are possible bone density loss and weight gain. I haven't gained weight, but then again that could be due to my ADHD medication, which causes weight loss. I have been taking some calcium and magnesium supplements which should help with bone density.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2010 • 21 answers
Depo-Provera - Been on depo for 5years and my last shot was june 18th 2015 miss my sept appointment?
Posted 17 Sep 2015 • 1 answer
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer
Depo-Provera - Its my 1st time using the depo shot I got it the 1st day after I got my period. So i?
Posted 22 Aug 2016 • 1 answer
Posted 20 Aug 2017 • 1 answer